# SDR UPS06846614

- Difficulty date: March 25, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1890 34l-34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT SPLICE BETWEEN FUSELAGE AND TAILCONE BETWEEN LONGERON 34L- 34R HAS CORROSION APPEARS TO GO UNDER DOUBLER ON FUSELAGE SIDE STA 1890.  REMOVED DOUBLER, REMOVED CORROSION FROM SKIN AND FOUND TO BE WITHIN LIMITS.  FABRICATED AND INSTALLED DOUBLER IAW SRM51-1-21,51-1-8, 53-2-00 FIG 23.
